MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results on architect c8000 processing module for one patient.The results provided were: on (b)(6) 2022 sid (b)(6) initial=8.7 mg/dl /repeated on same analyzer=2.07 mg/dl /repeated on (b)(4) =2.08 mg/dl.Customer reference range for magnesium=1.6 to 2.6 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history records for architect magnesium reagent, lot number 14443un22.A ticket search by product lot found no other complaints for this issue.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect magnesium reagent, lot number 14443un22 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16122286
Report Number3002809144-2023-00017
Device Sequence Number8427414
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number14443UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6); ARC C8 PROC MOD, 01G06-11, (B)(6)
Patient SexUnknown